Subscribe and Save up to 20% off your next order! Join now.

Major Fexofenadine Hydrochloride 24 Allergy Relief - 30 Tablets | Allegra

$8.99
UPC:
309046711469
In Stock & Ready To Ship!
Current Stock:Only left: 8

Description

Say goodbye to allergy symptoms with Major Fexofenadine Hydrochloride 24 Allergy Relief Tablets. This non-drowsy, long-lasting medication provides 24-hour relief from sneezing, runny nose, itchy eyes and nose, and more. Safe and effective for adults and children 12+, it's the perfect way to enjoy your allergy season without the misery.

Major Fexofenadine Hydrochloride 24 Allergy Relief - 30 Tablets | Allegra

Expiration Date: 8-2024

Support local business with fast, free shipping from our Las Vegas warehouse. Place your order by 3PM PST and we'll ship it out same-day. Please allow 3-8 business days for delivery.

Benefits

  • Compare to the active ingredient of Allegra Allergy 24 Hour Tablets
  • Original Prescription Strength
  • Fexofenadine Hydrochloride Tablets
  • Indoor & Outdoor Allergies
  • 180 mg each
  • Non-Drowsy

Active Ingredients (in each tablet)

  • Fexofenadine HCl USP, 180 mg - Antihistamine

Uses

  • Temporarily relieves these symptoms due to hay fever or other respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat

Dosage Form

  • Tablet

Strength

  • Fexofenadine HCl, USP - 180 mg

Count

  • 30 Tablets

Directions

Adults and Children 12 Years of Age and Older

  • Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours

Children Under 12 Years of Age

  • Do not use

Adults 65 years of Age and Older

  • Ask a doctor

Consumers with kidney disease

  • Ask a doctor

Warnings and Precautions

  • Do not use
  • If you have ever had an allergic reaction to this product or any of its ingredients
  • Ask a Doctor Before Use if You Have
  • Kidney disease
  • Your doctor should determine if you need a different dose 
  • Stop Use and Ask a Doctor If
  • An allergic reaction to this product occurs 
  • Seek medical help right away  
  • If Pregnant or Breast-Feeding 
  • Ask a health professional before use
  • Keep Out of Reach of Children
  • In case of overdose, get medical help or contact a Poison Control Center right away

Possible Side Effects

  • Headache
  • Drowsiness
  • Dry mouth
  • Nausea
  • Dizziness
  • Fatigue
  • Upset stomach
  • Rash
  • Trouble sleeping
  • Blurred vision
  • Increased heart rate
  • Difficulty urinating
  • Allergic reaction

If you experience any of these side effects, it is important to talk to your doctor or pharmacist. They can help you determine if the medication is right for you and can advise you on how to manage any side effects.

Other Information

  • Safety sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing
  • Store between 20-25C (68-77F)
  • Protect from excessive moisture 
  • This product meets the requirements of USP Dissolution Test 4

Inactive Ingredients

  • Colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C Red no. 40, hypromellose, iron oxide black, magnesium stearate, mannitol, polyethylene glycol, powder cellulose and titanium dioxide 

Expiration Date:
8-2024